MathSciNet Relay Station
MathSciNet bibliographic data
MR1401767 (97h:35154) 35L70 (35B05)
Deng, Keng Nonexistence of global solutions of a nonlinear hyperbolic system. Trans. Amer. Math. Soc. 349 (1997), no. 4, 1685–1696.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement